Ataralgin 50 tablets
Ataralgin is used in adults to rapidly cushion mild to moderate headaches, teeth and pain in the cervical spine.
Detailed product information
Ataralgin is a painkiller. Ataralgin is used to quickly cure mild to moderate headaches, teeth and pain in the cervical spine. It is also suitable for pain in muscles and joints accompanying influenza and cold, to treat fever illnesses in influenza illnesses. ATARALGIN tablets are for adults and adolescents from 15 years of age.
How to take Ataralgin tablets:
Adults and adolescents from 15 years of age use 1-2 tablets up to 3 times daily for at least 4 hours. The maximum daily dose is 6 tablets.
The active substances are paracetamol 325 mg, guaifenesin 130 mg and coffein 70 mg in one tablet.
The other ingredients are pre-swollen corn starch, polyvidone 30, croscarmellose sodium, 50% stearic acid, magnesium stearate.